Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 209, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2011, 3:57 PM EDT for Johnson County, Shelby County, Indiana. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 3:57 PM EDT (19:57 UTC)
- Expired
- Jun 10, 2011, 4:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Johnson County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 31 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:03 PM EDT | HAIL 0.88 | 2 E Franklin, IN | NICKEL SIZE HAIL FELL 1603 TO 1608 PM EDT...REPORTED BY RETIRED NWS EMPLOYEE - COOP OBSERVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
643
WUUS53 KIND 101957
SVRIND
INC081-145-102030-
/O.NEW.KIND.SV.W.0209.110610T1957Z-110610T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
357 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
NORTHERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 430 PM EDT
* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FRANKLIN...OR 16 MILES SOUTH OF
INDIANAPOLIS...AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BOGGSTOWN AROUND 425 PM EDT...
FAIRLAND AROUND 430 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 88 AND 100.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3953 8563 3943 8614 3961 8623 3964 8612
3964 8596 3968 8595 3970 8589
TIME...MOT...LOC 1957Z 239DEG 14KT 3955 8608
WIND...HAIL <50MPH 1.00IN
$$
501 follow-up statement
482
WWUS53 KIND 102011
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT FRI JUN 10 2011
INC081-145-102030-
/O.CON.KIND.SV.W.0209.000000T0000Z-110610T2030Z/
JOHNSON-SHELBY-
411 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JOHNSON AND NORTHERN SHELBY COUNTIES UNTIL 430 PM EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTHEAST OF GREENWOOD...OR 14 MILES WEST
OF SHELBYVILLE...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BOGGSTOWN AROUND 425 PM EDT...
FAIRLAND AROUND 430 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3943 8614 3956 8620 3961 8606 3964 8595
3968 8595 3970 8589 3953 8563
TIME...MOT...LOC 2011Z 239DEG 14KT 3958 8602
WIND...HAIL <50MPH 1.00IN
$$
HOMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:30 PM EDT, 27 minutes earlier.
Area forecast discussion, Jun 10, 3:30 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT FRI JUN 10 2011 .UPDATE... THE SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE MIDDLE 80S BY WEDNESDAY. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... INSTABILITY CONTINUES TO BUILD OVER THE AREA AND LAPS CAPES ARE CURRENTLY RUNNING 2000-3000 J/KG. OUTFLOW BOUNDARIES AROUND THE AREA FROM CONVECTION LAST NIGHT AND EARLIER TODAY ARE SERVING AS EXTRA FOCUSING MECHANISMS FOR CONVECTION...IN ADDITION TO THE WARM FRONT AND THE MCV MOVING INTO THE AREA. THUS UPPED POPS TO LIKELY OVER THE CENTRAL FORECAST AREA AND HIGH CHANCE ELSEWHERE. ADDED SEVERE WORDING FOR DAMAGING WINDS AND HAIL AND WITH HIGH PRECIPITABLE WATER VALUES AND THE BOUNDARY WILL ALSO HAVE TO MONITOR FOR HEAVY RAIN AND TRAINING. CAVEAT TO SEVERE THREAT IS THAT LACK OF ANY DECENT SHEAR IS KEEPING STORMS IN PULSE MODE AND NOT ALLOWING FOR MUCH IN THE WAY OF ORGANIZATION...BUT THIS COULD CHANGE AS THE MCV ARRIVES AND ENHANCES LOCAL HELICITY. AFTER THE MCV MOVES THROUGH THE COLD FRONT COULD BE ARRIVING AND FORCING MORE STORMS SO KEEPING LIKELIES GOING FOR TONIGHT IN THE NORTHWEST HALF WITH HIGH CHANCES SOUTHEAST. FOR TEMPERATURES A GUIDANCE CONSENSUS WAS USED. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS. TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND HIGHS SUNDAY ONLY IN THE 70S. && .LONG TERM /MONDAY THROUGH FRIDAY/... ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S. && .AVIATION.../DISCUSSION FOR 101800Z TAFS/... MVFR FOG OVERNIGHT...OTHERWISE EXPECT VFR CONDITIONS OUTSIDE OF THUNDERSTORMS. BOUNDARY ACROSS CENTRAL INDIANA WILL GRADUALLY LIFT NORTH THIS AFTERNOON BUT BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AS AN AREA OF LOW PRESSURE RIDES ALONG IT. WITH NO CLEAR CUT TIME OF DEVELOPMENT YET...WILL CONTINUE TO USE CB TO HIGHLIGHT CONVECTIVE THREAT. SOUTHEAST AT KIND/KLAF WILL SHIFT TO SOUTHWEST AS BOUNDARY LIFTS NORTH. CONVECTION SHOULD THEN DIE OFF FOR A WHILE TONIGHT...BUT AS FRONT RETURNS SOUTH OVERNIGHT INTO SATURDAY MORNING ADDITIONAL STORMS WILL RETURN. WILL AGAIN USE CB MENTION UNTIL TIMING CAN BE BETTER FORECAST. FRONT WILL THEN SINK SOUTH OF THE AREA BY SATURDAY AFTERNOON...ENDING THE CONVECTIVE THREAT. WITH MOIST ATMOSPHERE IN PLACE...AND PERHAPS SOME RAINFALL THIS AFTERNOON...MVFR FOG SHOULD DEVELOP OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....CP AVIATION...50
Hazardous weather outlook, Jun 10, 5:42 AM EDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 542 AM EDT FRI JUN 10 2011 INZ021-028>031-035>049-052>057-061>065-068>072-111000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 542 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE. HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067-111000- VIGO-SULLIVAN-KNOX- 542 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE. LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH RIVER. HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO END BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JAS
In the hours before
Special weather statement, Jun 10, 11:12 AM EDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1112 AM EDT FRI JUN 10 2011
INZ042-101530-
RANDOLPH-
1112 AM EDT FRI JUN 10 2011
...STRONG THUNDERSTORM ADVISORY FOR RANDOLPH COUNTY UNTIL 1130 AM
EDT...
AT 1107 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF WINCHESTER...OR 16 MILES
SOUTHEAST OF DUNKIRK...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
SARATOGA AROUND 1125 AM EDT...
UNION CITY AND SALEM AROUND 1130 AM EDT...
&&
LAT...LON 4005 8511 4024 8518 4031 8490 4032 8481
4031 8480 4013 8481
TIME...MOT...LOC 1512Z 250DEG 30KT 4018 8502
HOMANN/CPLocal storm report, Jun 10, 2:28 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL CRAWFORDSVILLE 40.04N 86.90W
06/10/2011 E0.75 INCH MONTGOMERY IN PUBLIC
DIME TO PENNY SIZE HAIL IN CRAWFORDSVILLE.
&&
AHOMANNLocal storm report, Jun 10, 3:14 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
314 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL TIPTON 40.28N 86.04W
06/10/2011 E1.00 INCH TIPTON IN PUBLIC
HAIL SIZE OF QUARTERS FELL ON MOUND STREET FOR 5 TO 7
MINUTES
&&
BHHLocal storm report, Jun 10, 3:37 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL ELWOOD 40.28N 85.84W
06/10/2011 U0.25 INCH MADISON IN TRAINED SPOTTER
&&
BHHSpecial weather statement, Jun 10, 3:38 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 PM EDT FRI JUN 10 2011
INZ055-056-102015-
JOHNSON-SHELBY-
338 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN JOHNSON AND WESTERN
SHELBY COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENWOOD...OR 15 MILES SOUTH OF
INDIANAPOLIS...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
BOGGSTOWN AROUND 405 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3954 8580 3947 8621 3962 8625 3964 8607
3964 8596 3965 8595
TIME...MOT...LOC 1938Z 251DEG 17KT 3957 8609
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:07 PM EDT | Special Weather Statement | IND | Warren | 38 min |
| Jun 9, 8:16 PM EDT | Special Weather Statement | IND | Fountain | 29 min |
| Jun 9, 8:50 PM EDT | Special Weather Statement | IND | Parke | 40 min |
| Jun 10, 6:33 AM EDT | Special Weather Statement | IND | Hancock, Henry | 42 min |
| Jun 10, 9:03 AM EDT | Special Weather Statement | IND | Marion | 27 min |
| Jun 10, 9:25 AM EDT | Special Weather Statement | IND | Hancock | 35 min |
| Jun 10, 9:35 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 25 min |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 26 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 48 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 61 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 4 days |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 3 days |
| Jun 10, 11:12 AM EDT | Special Weather Statement | IND | Randolph | 18 min |
| Jun 10, 1:53 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 37 min |
| Jun 10, 2:51 PM EDT | Severe Thunderstorm Warning | IND | Madison, Tipton | 24 min |
| Jun 10, 3:34 PM EDT | Severe Thunderstorm Warning | IND | Madison | 26 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | IND | Johnson | 37 min |
| Jun 10, 4:07 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 53 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 29 min |
| Jun 10, 4:30 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 45 min |
| Jun 10, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 48 min |
| Jun 10, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 46 min |
| Jun 10, 5:22 PM EDT | Special Weather Statement | IND | Daviess | 53 min |
| Jun 10, 5:25 PM EDT | Special Weather Statement | IND | Bartholomew | 50 min |
| Jun 10, 5:30 PM EDT | Special Weather Statement | IND | Jennings | 45 min |
| Jun 10, 5:58 PM EDT | Special Weather Statement | IND | Lawrence | 47 min |
| Jun 10, 6:02 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 29 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.